Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A New Treatment for Some Periodic Schrodinger Operators I: The Eigenvalue

Full text
He, Wei
Total Authors: 1
Document type: Journal article
Source: COMMUNICATIONS IN THEORETICAL PHYSICS; v. 69, n. 2, p. 115-126, FEB 2018.
Web of Science Citations: 1

We study the problem of how the Floquet property manifests for periodic Schrodinger operators, which are known to have multiple of asymptotic spectral solutions. The main conclusions are made for elliptic potentials, we demonstrate that for each period of the elliptic function there is a relation about the Floquet exponent and the monodromy of wave function. Among them there are two relations not explained by the classical Floquet theory. These relations produce both old and new asymptotic solutions consistent with results already known. (AU)

FAPESP's process: 11/21812-8 - Quantum Gauge Theory and Integrable Systems
Grantee:Wei He
Support Opportunities: Scholarships in Brazil - Post-Doctorate